# SDR TWAA0002705

- Difficulty date: February 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 851 - 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CORROSION ON MEMBRANE, LT SIDE BETWEEN STA 851 AND 870.  TREATED, PRIMED AND PAINTED ALL AREAS WORKED PER 51-10-03.  INSTALLED ALUMINUM ALLOY REPAIR PER SRM 53-01 PAGE 9.
